Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Got bitten on breast by a child. Took tetanus injection, antibiotics. How to avoid this type of behavior?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Today I was bitten on the breast by a 12 year old child with special needs, at the same time, he was nipping my arms. This is extremely painful, and as a result of broken skin required a tetanus injection and antibiotics. I am his teacher in after school. How can I avoid this happening in the future? What should be my reaction to this behaviour be as I am upset at this moment in time?

Thank you
Posted Sun, 14 Apr 2013 in ADHD
Answered by Dr. Ram Choudhary 46 minutes later
Welcome to healthcare magic!
I think a local washing with soap and water and the tetanus inj. is appropriate steps to be taken.
To avoid such things in future the only method seems to be to remain alert and keep a safe distance.
If frequent bite is still is a problem due to your profession then you can use bitters to be applied on cloths and body.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor